# SDR DALA2014070803960

- Difficulty date: July 1, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 32,963 hours, 14,291 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Toggle
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE TOGGLES INSTALLED INCORRECTLY.  INSTALLED TAIL CONE TOGGELS PER AMDS 5352-4491.
